# SDR HALA20240801208

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 44,680 hours, 7,220 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - 3R JUMPSEAT INTERPHONE CORD WIRE EXPOSED. REMOVED AND REPLACED HANDSET PER AMM 23-73-44. OK FOR SVC.
